# SDR QXEA0101302

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,032 hours, 12,729 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NACELLE NR 2 HAS A 3/4 INCH CRACK IN FIREWALL ON OUTBOARD SIDE NEXT TO TOP AFT CORNER OF IGNITOR DOOR.  REPAIRED IAW RD8-54-806
